| Model Number |
0138 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead was surgically abandoned due to unknown reason.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that the right ventricular (rv) lead was surgically abandoned due to unknown reason.No additional adverse patient effects were reported.Additional information received which indicated that the pace or sense pin of the rv lead was surgically abandoned.A new lead was implanted.